MathSciNet Relay Station
MathSciNet bibliographic data
MR2747064 60K35 (31C20 60J45 82B41)
Levine, Lionel; Peres, Yuval Scaling limits for internal aggregation models with multiple sources. J. Anal. Math. 111 (2010), 151–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement